# SDR SWIA201024505

- Difficulty date: June 26, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 17,604 hours, 11,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY EXIT PATH LIGHT INOP.  (FLT 6488)  RELAMPED EMERGENCY LIGHT.
